# SDR PCAA0401154

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 33,487 hours, 37,455 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: LI0483
- Condition: Bypassing
- Location: Mlg Door
- Part time: 2,687 hours, 2,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3777 HAD TO RETURN TO FIELD DUE TO ABNORMAL GEAR DOOR INDICATION AFTER CYCLING DURING CLIMBOUT.  MAINTENANCE FOUND THE FORWARD MAIN GEAR DOOR ACTUATOR BYPASSING.  THE ACTUATOR WAS REPLACED AND THE SYSTEM RIGGING CHECKED AND ADJUSTED AS NEEDED.  SYSTEM WAS OPERATIONAL CHECKED AND AIRCRAFT RETURNED TO SERVICE.
